MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA; CATHETER, OXIMETER, FIBER-OPTIC

EDWARDS LIFESCIENCES HEMOSPHERE ALTA; CATHETER, OXIMETER, FIBER-OPTIC
Model Number ALTASR1
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fda product codes: dsb plethysmograph, impedance dxn system, measurement, blood-pressure, non-invasive fll thermometer, electronic, clinical mud oximeter, tissue saturation qaq adjunctive predictive cardiovascular indicator qem cerebral oximeter qms adjunctive open loop fluid therapy recommender qnl medium-term adjunctive predictive cardiovascular indicator dqk computer, diagnostic, programmable the device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.The device history record review has not been completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that prior to use, the hemosphere alta system with clearsight displayed a subsystem failure alert.The end user restarted the device and cleared the alert; however, subsequent measurements showed variations in blood pressure (bp) and pulse rate (pr).The issue could not be resolved even after replacing the pc2k module.Additional follow-up efforts have focused on determining patient involvement and whether any injury or harm occurred as a result of the reported event.At this time, no further information has been provided.
 
Additional Manufacturer Narrative
The device history record review has been completed.No related non-conformances were found.No escalation required.The suspect device was evaluated by our product evaluation and team and the reported event could not be confirmed.As the complaint could not be confirmed the purpose of the root cause analysis is to determine if the device related issue resulted from: incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.Based on the voice of the customer there is not sufficient evidence to suggest that the device related issue resulted from any of the specified factors.

Brand Name
HEMOSPHERE ALTA
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
MDR Report Key23659549
Report Number2015691-2025-09610
Device Sequence Number10055594
Product Code DQE
UDI-Device Identifier00690103217964
UDI-Public(01)00690103217964(11)250320
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTASR1
Device Catalogue NumberALTASR1
Device Lot Number19Y0001587
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown